Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Left temporal lobe pain.
    avatar
    Bearpaw30 posted:
    I have had left temporal lobe pain for two days, also pain behind left eye. I started on 15mg of Remeron two days ago for depression. I also take 1.5mg of Klonopin and have been treating my headache with Tylenol. Any ideas?
    Reply
     
    avatar
    DUKE MEDICINE
    Timothy Collins, MD responded:
    Some medications cause headaches as a side effect, so it could be a medication side effect. If the headache continues you should talk with your doctor about it.
     
    avatar
    carpetcrawler5 responded:
    Dont take the tylenol if you get severe headaches because it may give you rebound headaches when they wear off. Also it sounds like some of your headache may be clusters. (Pain behind the eye).

    Depression can cause headaches, but I agree your meds could be triggering some of your head pain.
     
    avatar
    martink2004 responded:
    I have had a headache since July 4, 2010. I have been to the ER 8-10 times. I have been treated with a miriad of medicatioins from caffeine, etc. to dilaudid. Nothing lasts very long. I am also on anti migraine meds. I had never had more then 2 or 3 migraines in my 57 years until July 4, 2010. I am currently seeing neurologists in Greenville, S C and I have an appt with you on August 23, 2010. I hope and pray there is something you can do for me. I am at my wit's end. Thank you for anything you can do for me.
     
    avatar
    carpetcrawler5 replied to martink2004's response:
    Are you only taking the caffeine at the first sign of the pain? If you take it any other time it will trigger a headache. Were you taking Cafergot by any chance? You probably need to get on a preventative. Have you ever taken Imitrex? That should help more than the narcotic pain relievers you have been givien.


    Helpful Tips

    Supplements for headachesExpert
    A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
    Was this Helpful?
    53 of 70 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center